# SDR SWI2024F01248

- Difficulty date: August 8, 2024
- Submitted: November 15, 2024
- Operation: Air carrier
- Aircraft: N906EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7642
- Aircraft time: 43,167 hours, 40,057 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE SPOTS OF CORROSION NOTED ON FLOOR BEAM TOP CAP AT RBL9 BTWEN FS559+16-FS559+112 (MARKED)  COMPLIED WITH MHIRJ REO 601R-53-51-686 REV -- 2024-09-13 AND DWG# 601R31119 REV H IN THE REMOVAL AND REPLACE OF THE FLOOR BEAM TOP CAP AT RBL9 FS559+16 TO FS559+112. COMPLIED WITH TASK CARD 51-900-1003-SKY AND M-337. SEE CONTINUATION FOR DETAILS
